# SDR UALA2009012600269

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 72,562 hours, 8,221 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 7945243
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL SIGN IS INOP AT DOOR 4 RIGHT AFT EXIT SIGN, EMERGENCY LIGHTS AT SEAT ROWS 45 THRU 53 LEFT, EMERGENCY LIGHT SIGN AT DOOR 4 LEFT FWD SIGN, LOWER WALL EMERGENCY LIGHT ACROSS DOOR 4 LEFT, AND LOWER WALL EMERGENCY IN GALLEY AREA.  T/S SYSTEM FOUND DEFECTIVE CABLE AND EMERGENCY LIGHTS.  REPLACED CABLE AND EMERGENCY LIGHTS.  GROUND FUNCTIONAL TEST OF LIGHTS GOOD.
